English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Particle invasion, survival, and non-ergodicity in 2D diffusion processes with space-dependent diffusivity

MPS-Authors

Chechkin,  A.V.
Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Cherstvy, A., Chechkin, A., & Metzler, R. (2014). Particle invasion, survival, and non-ergodicity in 2D diffusion processes with space-dependent diffusivity. SOFT Matter, 10(10), 1591-1601. doi:10.1039/c3sm52846d.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0029-8375-4
Abstract
There is no abstract available